Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Levels in algebra and topology


Authors: Z. D. Dai, T. Y. Lam and C. K. Peng
Journal: Bull. Amer. Math. Soc. 3 (1980), 845-848
MSC (1980): Primary 10J05, 13B25, 55M10; Secondary 10Cxx, 10M05, 13F20, 55P99
MathSciNet review: 578376
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ricardo Baeza, Quadratic forms over semilocal rings, Lecture Notes in Mathematics, Vol. 655, Springer-Verlag, Berlin-New York, 1978. MR 0491773 (58 #10972)
  • 2. Manfred Knebusch, Some open problems, Conference on Quadratic Forms—1976 (Proc. Conf., Queen’s Univ., Kingston, Ont., 1976) Queen’s Univ., Kingston, Ont., 1977, pp. 361–370. Queen’s Papers in Pure and Appl. Math., No. 46. MR 0561078 (58 #27760)
  • 3. A. Pfister, Darstellung von —1 als Summe von Qiadraten in einem Körper, J. London Math. Soc. 40 (1965), 159-165.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 10J05, 13B25, 55M10, 10Cxx, 10M05, 13F20, 55P99

Retrieve articles in all journals with MSC (1980): 10J05, 13B25, 55M10, 10Cxx, 10M05, 13F20, 55P99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14826-0
PII: S 0273-0979(1980)14826-0